how long til zoloft side effects wear off?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Gingermom
New Member


Date Joined Oct 2009
Total Posts : 7
   Posted 11/23/2009 4:42 PM (GMT -7)   
 I've been on zoloft for 9 days now, 25 mg to start.  I am having a problem with diahrea in the morning, almost every morning since starting the zoloft. The doctor said this is a common side effect and not to raise the zoloft until it wears off. Has anyone else had this problem, and how long did it take for your symptoms to go away?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40575
   Posted 11/23/2009 6:43 PM (GMT -7)   
Hi Gingermom,

When I took zoloft, I didn't get the side effects right away. Which was wierd, and it happened that way with many medications that I tried. But it was a month or two into the med that I got diarhea. It was terrible, and I couldn't tolerate it so I went off of it. But hopefully you will only have the side effects for a couple of weeks. Stay hydrated on this medication. I hope that it goes away soon. Like I say, I couldn't tolerate it. It lasted me forever it seemed like.

I hope that it works for you.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18748
   Posted 11/24/2009 4:02 AM (GMT -7)   
hi gingermom. zoloft was the first a/dep i was put on some 20 plus years ago. for me i esculated rapidly, was hospitalised due to psychosis. was advised and i informed my dr. that i wish to be off this medication. after 2 weeks i withdrew from it. dr. stated that it was not for me, especially as how i reacted to it negatively and how quickly it happened. alike any medication some are good for some and not so for others. i know a lot of people who do well on zoloft, and alike me others who have experienced negatives/side-effects. hoping things improve for you. healings, jamie
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.


Akram
Veteran Member


Date Joined Feb 2005
Total Posts : 616
   Posted 11/24/2009 11:24 AM (GMT -7)   
strange I felt nothing when I stoped zoloft, after 4 months of using. and also I did not feel any withdrawal, or any other thing...
Former Addict of Online Video Games ( MMORPGs ) , Sober since April 6th 2008
Diagnosed with Major Depression since 2002

VIEW IMAGE


Gingermom
New Member


Date Joined Oct 2009
Total Posts : 7
   Posted 11/24/2009 12:05 PM (GMT -7)   
Today has been a better day, so far so good. Hopefully in a few days I can try raising the dose, this depression is the pits.

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18748
   Posted 11/25/2009 2:01 AM (GMT -7)   
hoping you continue to feel better. our heads play a big role here, so keep feelin' good. happy for you. many blessings. jamie. scool
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 7:41 AM (GMT -7)
There are a total of 2,732,937 posts in 301,069 threads.
View Active Threads


Who's Online
This forum has 151225 registered members. Please welcome our newest member, Milenita.
251 Guest(s), 18 Registered Member(s) are currently online.  Details
cupcakespinkgal, Milenita, tickcheckguy, Lambyloo, White Bird, jujub, Huddie, blksteeda, fibrocushie, PA_grandma, Dan0, Traveler, eat2bwell, Nosila, straydog, ljimd, racquetball74, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer